| Model Number |
ZCU375 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
07/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a3b,: unknown/ asked but not available.Section h3: the intraocular lens (iol) was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It is reported that the monofocal toric intraocular lens (iol) was explanted due to blurry vision.In a secondary surgical procedure, the left eye was replaced with a non-johnson and johnson iol the incision was enlarged.No injuries were reported.No medical interventions were required.The current status of the patient is unknown.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: aug 05,2024.Section h-3: device evaluated by manufacturer: yes.Device evaluation: visual inspection was performed on the suspect product and found the lens was received cut in half and one half had damage at the edge of the lens on the haptic/optic junction.No further evaluation was performed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order was performed.Conclusion: the complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.